# SDR CALA2020032000644

- Difficulty date: March 13, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 24,363 hours, 8,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH WING SLIDE LIGHT AFT OF FILET FAIRING IS INOP. RELAMPED REF AMM  33-51-04-960-801 OPS CHECKED OK. ACP IDT INSP OF EPL LAMP CHANGE AT RH AFT FILLET FAIRING REF GMM 09-10-05 AND AMM 33-51-04. OPS CKED GOOD.
